Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/163833
Заглавие документа: Statistic Methods for Control of Dynamical Polysystems
Авторы: Khryashchev, S. M.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Дата публикации: 2015
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2015. - Vol. 18, N 4. - P. 489-501
Аннотация: Control systems with a finite number of control parameters (dynamical polysystems) are considered. It is assumed that the control switchings occur at some discrete times. Controllability of the systems is studied. Statistic methods of number theory are applied. Existence of integer control times is established by analysis of Diophantine inequalities. The values of control times can be found by some numerical methods. The statements on controllability are proved. Some examples are considered.
URI документа: http://elib.bsu.by/handle/123456789/163833
ISSN: 1561 - 4085
Располагается в коллекциях:2015. Volume 18. Number 4

Полный текст документа:
Файл Описание РазмерФормат 
v18no4p489.pdf199,29 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.